Drug Rash with Eosinophilia and Systemic Symptoms: Two Emergency Department Cases

DSpace/Manakin Repository

Drug Rash with Eosinophilia and Systemic Symptoms: Two Emergency Department Cases

Citable link to this page

. . . . . .

Title: Drug Rash with Eosinophilia and Systemic Symptoms: Two Emergency Department Cases
Author: Tsyrulnik, Alina; Landman, Adam B.

Note: Order does not necessarily reflect citation order of authors.

Citation: Tsyrulnik, Alina, and Adam B. Landman. 2011. Drug rash with eosinophilia and systemic symptoms: Two emergency department cases. Western Journal of Emergency Medicine 12(4): 559-562.
Full Text & Related Files:
Abstract: Drug rash with eosinophilia and systemic symptoms (DRESS) is a rare, severe adverse drug event that appears with a generalized rash, fevers, and dysfunction of 1 or more organ systems. We describe 2 patients (1 adult and 1 pediatric) seen in the emergency department with DRESS, and review the clinical presentations, potential complications, and management of DRESS. Although rare, it can be associated with significant morbidity, including liver failure and death, and should be considered in the differential diagnosis of patients with diffuse rash and systemic symptoms.
Published Version: doi:10.5811/westjem.2010.11.2077
Other Sources: http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3236166/pdf/
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:9696328

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters